Oral lesions associated with injected hydroxyapatite cosmetic filler.

@article{Daley2012OralLA,
  title={Oral lesions associated with injected hydroxyapatite cosmetic filler.},
  author={Thomas D. Daley and Douglas D Damm and John A Haden and Michael T Kolodychak},
  journal={Oral surgery, oral medicine, oral pathology and oral radiology},
  year={2012},
  volume={114 1},
  pages={
          107-11
        }
}
OBJECTIVE The purpose of the study was to present the clinical and microscopic features of oral foreign body granulomas associated with the injectable dermal filler Radiesse, and to increase awareness of this potential complication as the use of dermal fillers by the aging Baby Boom generation increases. STUDY DESIGN Demographic and clinical data of 8 patients with foreign body granulomas containing the characteristic microscopic appearance of hydroxyapatite microspheres were studied… CONTINUE READING
1
Twitter Mention

Citations

Publications citing this paper.
SHOWING 1-10 OF 14 CITATIONS

Granulomatous foreign body reaction to dermal cosmetic fillers with intraoral migration.

  • Oral surgery, oral medicine, oral pathology and oral radiology
  • 2014
VIEW 3 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Calcium hydroxylapatite: A review on safety and complications

  • Journal of cosmetic dermatology
  • 2017
VIEW 3 EXCERPTS
CITES BACKGROUND
HIGHLY INFLUENCED

Adverse reactions to facial dermal fillers: a case report.

  • Journal of the Irish Dental Association
  • 2015
VIEW 2 EXCERPTS
CITES BACKGROUND

Dermal Fillers: An Update

  • American Journal of Clinical Dermatology
  • 2015
VIEW 1 EXCERPT
CITES BACKGROUND

References

Publications referenced by this paper.
SHOWING 1-10 OF 18 REFERENCES

Clinical trial of a novel filler material for soft tissue augmentation of the face containing synthetic calcium hydroxylapatite microspheres.

  • Dermatologic surgery : official publication for American Society for Dermatologic Surgery [et al.]
  • 2006
VIEW 4 EXCERPTS
HIGHLY INFLUENTIAL

Granulomatous foreign body reaction to calcium hydroxyapatite filler

S Farahani, M Hein, +3 authors S-B. Woo
  • Report of three cases. Oral Surg Oral Med Oral Pathol Oral Radiol Endod 2011;112:e45
  • 2011
VIEW 3 EXCERPTS
HIGHLY INFLUENTIAL

Adverse reactions to injectable soft tissue fillers.

  • Journal of the American Academy of Dermatology
  • 2011
VIEW 3 EXCERPTS

Granulomatous foreign body reaction to calcium hydroxyapatite filler . Report of three cases

S Farahani, M Hein, +3 authors Woo S-B
  • Oral Surg Oral Med Oral Pathol Oral Radiol Endod
  • 2011